# SDR CA110430001

- Difficulty date: April 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 695A
- Aircraft time: 7,215 hours
- Engine: Garrtt TPE33110
- Propeller: Rotol R306382F7
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 620129527
- Condition: Corroded
- Location: Engine
- Part time: 3,488 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 3600 HOUR REPLACEMENT OF ENGINE ISOLATORS, ISOLATOR WAS FOUND CORRODED ONCE REMOVED FROM THE AIRCRAFT. THE MOUNTING DESIGN OF THE ISOLATOR DOES NOT ALLOW A VISUAL INSPECTION OF THIS AREA OF THE ISOLATOR. IT COULD ONLY BE OBSERVED ONCE REMOVED FROM THE MOUNT.  CORROSION AND RUBBER DETERIORATION OF THE ISOLATOR FOUND.THIS WAS INSTALLED ON ONE OF THE LOWER MOUNTS. (TC# 20110430001)
